# SDR COMA0770013

- Difficulty date: February 2, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 5,932 hours, 4,203 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4994 - DURING CVG APPROACH RECEIVED A SLAT FAIL CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  PERFORMED FIM PROCEDURE 27-81-09-810-A01, NO MESSAGES PRESENT.  SLAT OPERATION SATISFACTORY.
